Are you on birth control? A lot of times your lubrication can be affected by birth control pills. You might ask your doctor to switch the kind you are on and see if it improves. That happened to me and was a constant problem. I got an IUD and never had to worry about it anymore. For now...invest in some lubrication and be sure to let your partner know that it's not because of him. It's a very common thing. I wouldn't recommend the flavored lubrications though because they can cause infections.
It might be caused by some hormonal processes, a good and experienced doctor should be able to help. Meanwhile, a suitable lubricant can help, especially if you don´t have any allergic or other negative reactions to it. I agree that it is quite a common problem.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.